# SDR ZW0A0304601

- Difficulty date: April 25, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 16,738 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROWS 3, 5, 7, AND 11.  RESEATED THE LAMPS AT ALL 4 POSITIONS.  CHECK-C 9-11-02 STL.
